Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nonlinear integral equations in a measure space

Author: P. C. Das
Journal: Proc. Amer. Math. Soc. 42 (1974), 181-185
MSC: Primary 45G99
MathSciNet review: 0326324
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An abstract nonlinear integral equation is formulated in a measure space and existence, uniqueness of its solution is proved. It is shown that it includes as particular cases certain classes of integral equations and also differential equations containing measures.

References [Enhancements On Off] (What's this?)

  • [1] P. C. Das, Existence of solutions of differential equation approach, An. Sti. Univ. ``Al. I. Cuza'' Iasi Sect. I a Mat. 17 (1971), 53-59. MR 0313610 (47:2164)
  • [2] P. C. Das and R. R. Sharma, On optimal controls for measure delay differential equations, SIAM. J. Control 9 (1971), 43-61. MR 43 #656. MR 0274898 (43:656)
  • [3] N. Dunford and J. T. Schwartz, Linear operators. I. General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [4] W. W. Schmaedeke, Optimal control theory for nonlinear vector differential equations containing measures, J. Soc. Indust. Appl. Math. Ser. A Control 3 (1965), 231-280. MR 32 #7288. MR 0189870 (32:7288)
  • [5] R. R. Sharma, An abstract measure differential equation, Proc. Amer. Math. Soc. 32 (1972), 503-510. MR 45 #691. MR 0291600 (45:691)
  • [6] R. R. Sharma and P. C. Das, Existence and stability of measure differential equations, Czechoslovak Math. J. 22 (97) (1972), 145-158. MR 0304815 (46:3947)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45G99

Retrieve articles in all journals with MSC: 45G99

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society